The sound is called as Tinnitus in medical terms. Causes are many but according to the history you suffered with Typhoid and blood infection where definitely you might be on lots of antibiotics. Some of the anti biotic can cause high frequency hearing loss which you cannot discover and this can cause Tinnitus.
I advise you to meet an ENT doctor and get the hearing checked and take treatment accordingly.
Meet an ENT doctor and get Hearing checked.
Before starting of on any antibiotics ask the doctor to avoid prescribing certain drugs that can cause hearing loss !
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.